# SDR SWAA2020080402134

- Difficulty date: July 20, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727h-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; LEFT HAND Z-ANGLE UPPER SURFACE HAS CORROSION; STA: 727H TO 827; LBL: 22; WL: 154. / ACCOMPLISHED Z-ANGLE REPAIR IN AFT PIT LH SIDE FROM STA 727E + 10' TO STA 847; LBL 22 WL: 154 I.A.W. SRM 53-00-53-2R-5 P/N 146A7502-31
